Posted by djmmm on January 17, 2007, at 18:19:18 [reposted on January 18, 2007, at 21:29:21 | original URL]
In reply to Re: Phenylethylamine, posted by dbc on January 17, 2007, at 17:05:29
> Im not sure why you would want PEA but DLPA is available everywhere.
> Personally im not suicidal so i wouldnt mix anything with an MAOI.
lol... Personally, I'm not suicidal...thanks to various medications combined with MAOIs (over many many years) :)
Nardil multi amino acid powder
Nardil neurontin topamax
Nardil neurontin topamax inderal
Parnate klonopin inderal
Parnate amino acid powder
No reactions to MAOI with stimulants, l-methamphetamine(vicks inhaler), Oxymetazoline hydrochloride, ephedra, pseudoephedra, or dextromethorphan.
I did have a mild reaction to Parnate and cheese Tortellini.. of all things.
From my experience, and research, hypertensive crisis is rare. Mild hypertensive episodes are more common (still rare) and typically require no medical intervention. Pubmed has many journal abstracts from the 1960's to current--supporting this.